| Model Number |
201.928E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2018, during closed reduction in mandible, the intermaxillary fixation (imf) screw broke upon insertion.The broken fragment was left in the mandible.Another screw was inserted next to it.There was no surgical delay.Procedure and patient outcome are unknown.This report is for one (1) 2.0mm imf screw self-drilling 8mm.This is report 1 of 1 for (b)(4).